Q: Can I get Fraxel Restore done on my lower eyelids as soon as a month after my Juvederm for tear troughs?
A: Yes, there won't be a negative influence on the filler from the Fraxel's treatment to the skin.
Q: I had Juvederm injected in my "11" and now have a big bruise. What can I do to limit my bruising?
A: Depending on how much time transpired since the Juvederm was injected, application of vitamin k cream and treatment with the Vbeam laser, and even warm and moist compresses (if it has been at least two days since the bruise) can decrease the duration of the bruising.
Q: I have thryroid nodules is that a problem for me to have Juvederm?
A: The two will not interact. You may have Juvederm injections for wrinkles and this will not affect the thyroid, nor will the thyroid affect the Juvederm.
Q: If I like the results of my Juvederm filler in my creases, how can I make it permanent?
A: There is no way unless you have fat injections. Some fat injections disappear and others keep their volume because it is a graft and the cells develop a new blood supply and the fat cells may then live in a new environment.
Q: If I just had a breast augmentation with an implant, should I be concerned about having Juvederm injected?
A: The only concern here would be if you are currently having an infection around the breast implant, that could threaten the longevity of the Juvederm as the latter might become infected. This is extremely rare, however. Also, should the Juvederm injections become infected, then that, via bloodstream spread, could threaten the breast implant. Again, this would be very rare and is hypothetical. Check with your surgeon who did the breast augmentation. No one else should answer the question.
Q: I had Juvederm injected in one area of my face and have a break out in another. Could they be related?
A: It is doubtful that a break out would occur from the Juvederm. As long as the skin is cleaned by the physician's staff prior to the injections, there should be no reason to have a break out. This may be unrelated so check with your physician.
Q: I had Juvederm injected in my lower eyelids with good results except for a bump that I saw immediately. My doctor told me to massage it but it hasn't changed. Can she improve this?
A: Since it formed immediately, it probably is excess Juvederm that is seen through the very thin skin of the lower eyelid. Injecting the filler below the eyelid in the tear trough helps minimize this risk but above that level, closer to the eye, this is not possible so filler may be more noticeable. Hyaluronidase can be used to dissolve the lump!
Ready to find out more about Juvederm Dermal Filler?
You can fit a more youthful appearance into your busy schedule. Call and schedule a consultation to learn more at Dr. Ron Shelton's NYC office at (212) 593-1818 today.